RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2010, Volume 65, Issue 6(396), Pages 191–192 (Mi umn9383)  

This article is cited in 7 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Semigroups of non-negative matrices

V. Yu. Protasov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm9383

Full text: PDF file (369 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2010, 65:6, 1186–1188

Bibliographic databases:

MSC: 20M99
Presented: В. М. Тихомиров
Accepted: 24.06.2010

Citation: V. Yu. Protasov, “Semigroups of non-negative matrices”, Uspekhi Mat. Nauk, 65:6(396) (2010), 191–192; Russian Math. Surveys, 65:6 (2010), 1186–1188

Citation in format AMSBIB
\Bibitem{Pro10}
\by V.~Yu.~Protasov
\paper Semigroups of non-negative matrices
\jour Uspekhi Mat. Nauk
\yr 2010
\vol 65
\issue 6(396)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn9383}
\crossref{https://doi.org/10.4213/rm9383}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2779367}
\zmath{https://zbmath.org/?q=an:1217.20037}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010RuMaS..65.1186P}
\elib{http://elibrary.ru/item.asp?id=20423128}
\transl
\jour Russian Math. Surveys
\yr 2010
\vol 65
\issue 6
\pages 1186--1188
\crossref{https://doi.org/10.1070/RM2010v065n06ABEH004722}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000289953400008}
\elib{http://elibrary.ru/item.asp?id=16981513}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955587341}


Linking options:
  • http://mi.mathnet.ru/eng/umn9383
  • https://doi.org/10.4213/rm9383
  • http://mi.mathnet.ru/eng/umn/v65/i6/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Yu. Protasov, “Invariant functions for the Lyapunov exponents of random matrices”, Sb. Math., 202:1 (2011), 101–126  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. S. Voynov, “Self-affine polytopes. Applications to functional equations and matrix theory”, Sb. Math., 202:10 (2011), 1413–1439  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Protasov V.Yu., Voynov A.S., “Sets of nonnegative matrices without positive products”, Linear Algebra Appl., 437:3 (2012), 749–765  crossref  mathscinet  zmath  isi  elib  scopus
    4. Yu. A. Al'pin, V. S. Al'pina, “Combinatorial properties of irreducible semigroups of nonnegative matrices”, J. Math. Sci. (N. Y.), 191:1 (2013), 4–9  mathnet  crossref  mathscinet
    5. V. Yu. Protasov, “Classification of $k$-Primitive Sets of Matrices”, SIAM. J. Matrix Anal. & Appl, 34:3 (2013), 1174  crossref  mathscinet  zmath  isi  scopus
    6. Ya. E. Avezova, “Svoistva primitivnykh mnozhestv orientirovannykh grafov s obschim mnozhestvom konturov”, PDM, 2019, no. 43, 101–114  mathnet  crossref
    7. Yu. A. Alpin, V. S. Alpina, “Novoe dokazatelstvo teoremy Protasova–Voinova o polugruppakh neotritsatelnykh matrits”, Matem. zametki, 105:6 (2019), 807–815  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:533
    Full text:163
    References:61
    First page:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020